# SDR SWIA201439429

- Difficulty date: September 15, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INNER SKIN L/E CHAFED.   REMOVED DAMAGED AREA  NDT FOUND A CRACK FREE CONDITION,.  REPAIRED IAW REO.
